# SDR 2022FA0000289

- Difficulty date: June 8, 2022
- Submitted: June 13, 2022
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD DOOR WARNING INDICATOR LIGHT TUNED ON DURING CLIMB. CORRECTIVE ACTION: DOOR POSITION SWITCH WAS ADJUSTED/REGULATED. IN TEST OK
